MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT311415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to vascular trauma and endoleak.
 
Event or Problem Description
On (b)(6) 2020, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that after deploying the trunk-ipsilateral leg endoprosthesis, the device was sitting just distal of the left renal artery, which caused a ¿bird beak¿.The physician re-constrained the device and moved it distally.Then a proximal type i endoleak was present.The physician chose to balloon (manufacturer of balloon was not gore) lightly the proximal area.The proximal type i endoleak remained.The physician chose to balloon more aggressively and a dissection adjacent to the proximal portion of the graft presented.The physician implanted an aortic extender endoprosthesis.The dissection was covered and the endoleak was resolved.The patient tolerated the procedure.Reportedly the patient¿s aortic neck angle was 50 degrees and within instructions for use, there was no tortuosity in the anatomy.
 
Additional Manufacturer Narrative
Addition g5.
 
Additional Manufacturer Narrative
Addition g5.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10789149
Report Number3007284313-2020-01148
Device Sequence Number3884412
Product Code MIH
UDI-Device Identifier00733132619085
UDI-Public00733132619085
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2023
Device Model NumberRLT311415
Device Catalogue NumberRLT311415
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer10/08/2020
10/08/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date01/15/2021
01/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight77